American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] R. C. Penner. The moduli space of a punctured surface and perturbative series. Bull. Amer. Math. Soc. 15 (1986) 73-77. MR 838790.
Abstract, references, and article information
View Article: PDF

[2] Scott A. Wolpert. The geometry of the moduli space of Riemann surfaces. Bull. Amer. Math. Soc. 11 (1984) 189-191. MR 741738.
Abstract, references, and article information
View Article: PDF

[3] Lipman Bers. Finite dimensional Teichmüller spaces and generalizations. Bull. Amer. Math. Soc. 5 (1981) 131-172. MR 621883.
Abstract, references, and article information
View Article: PDF

[4] Ron Donagi. The tetragonal construction. Bull. Amer. Math. Soc. 4 (1981) 181-185. MR 598683.
Abstract, references, and article information
View Article: PDF

[5] Linda Keen. A rough fundamental domain for Teichmüller spaces. Bull. Amer. Math. Soc. 83 (1977) 1199-1226. MR 0454075.
Abstract, references, and article information
View Article: PDF

[6] William Abikoff. Augmented Teichmüller spaces. Bull. Amer. Math. Soc. 82 (1976) 333-334. MR 0432919.
Abstract, references, and article information
View Article: PDF

[7] Aaron Lebowitz. Some degenerations of a compact Riemann surface of genus 4. Bull. Amer. Math. Soc. 81 (1975) 495-499. MR 0372253.
Abstract, references, and article information
View Article: PDF

[8] Lipman Bers. On spaces of Riemann surfaces with nodes. Bull. Amer. Math. Soc. 80 (1974) 1219-1222. MR 0361165.
Abstract, references, and article information
View Article: PDF

[9] Clifford J. Earle. On holomorphic families of pointed Riemann surfaces. Bull. Amer. Math. Soc. 79 (1973) 163-166. MR 0311898.
Abstract, references, and article information
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1